# SDR QXEA200300738

- Difficulty date: June 16, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N546DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4017
- Aircraft time: 40 hours, 21 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Stuck
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUP - PDX - FLIGHT 2388 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKE-OFF THE CREW RECEIVED A FORWARD BAGGAGE DOOR WARNING AND ALSO NOTED THAT THE AIRCRAFT WOULD NOT PRESSURIZE. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FORWARD PROXIMITY SWITCH STUCK. THE SWITCH WAS CLEANED AND LUBED, AND THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE. NO PARTS WERE REPLACED.
